Communications in Analysis and Geometry

Volume 27 (2019)

Number 3

Graphs with large girth and nonnegative curvature dimension condition

Pages: 619 – 638



Bobo Hua (School of Mathematical Sciences, and the Shanghai Center for Mathematical Sciences, Fudan University, Shanghai, China)

Yong Lin (Yau Mathematical Sciences Center, Tsinghua University, Beijing, China)


In this paper, we classify unweighted graphs satisfying the curvature dimension condition $\mathrm{CD}(0, \infty)$ whose girth are at least five.

Received 25 August 2016

Accepted 3 March 2017

Published 3 September 2019